Hail, Bradley
- When
- August 19, 5:10 PM CST
- Where
- Bradley County, Warren
- Measured
- 0.75 in hail
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 33.617, -92.067
1 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before the first event at Aug 19, 2:00 PM CST, 3 hours 10 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 300 PM CDT SUN AUG 19 2001 FORECAST CONCERNS: RAIN CHANCES INTO MONDAY AND TEMPS LATEST SFC/MSAS DATA SHOWING WEAK FRONTAL BOUNDARY RUNNING ROUGHLY ALONG A LINE FROM MENA TO HOT TO PBF. DRIER AIR IN PLACE NORTH OF THE BOUNDARY WITH DEWPOINTS IN THE 50S AND 60S. SOUTH OF THE FRONT...READINGS ARE IN THE LOW AND MID 70S. MODELS ARE AGAIN IN DECENT AGREEMENT WITH OVERALL TRENDS FOR THIS FCST. UPPER LOW OVER THE SRN GREAT LAKES WILL CONTINUE TO MOVE NEWD TOWARD THE ST LAWRENCE VALLEY THRU MONDAY. THIS WILL ALLOW UPPER HIGH TO BUILD INTO THE MID SOUTH. STUCK WITH A BLEND OF THE ETA AND AVN FOR THIS FCST. IN THE SHORT TERM...FRONTAL SYSTEM IS PROGGED TO DRIFT SLOWLY NWD TONIGHT AND MONDAY. MODEL DATA STILL SHOWS ENOUGH LIFT NORTH OF THE BOUNDARY...AS WELL AS DECENT LOW LEVEL CONVERGENCE...TO KEEP SMALL POPS IN TONIGHT. FOCUS FOR RAINFALL WILL SHIFT TO NERN HALF OF AR ON MONDAY AS FRONT CONTINUES TO TREK NWD. AFTER MONDAY...UPPER RIDGE BUILDS INTO THE FA RESULTING IN WARMER AND DRIER WEATHER. ANY CONVECTIVE DEVELOPMENT IS EXPECTED TO STAY TO OUR NORTH AND EAST. BOTH NGM AND AVN MOS TEMPS LOOK GOOD FOR ALL PERIODS AND WILL ONLY MAKE SOME MINOR ADJUSTMENTS. IN THE EXTENDED...STILL MANY QUESTIONS AS TO THE EVENTUAL TRACK OF CHANTAL. LATEST AVN NOW TAKING THE STORM MORE WWD...WITH THE NOGAPS TAKING THE SYSTEM INTO NRN MEXICO. WITH LOW CONFIDENCE IN THE EVENTUAL OUTCOME...WILL KEEP EXTENDED DRY AND HOT FOR NOW. ..44.. .LIT...NONE.
ARZ040>042-052>057-062>069-192300- SEVERE WEATHER OUTLOOK NATIONAL WEATHER SERVICE LITTLE ROCK AR 100 PM CDT SUN AUG 19 2001 ...SLIGHT RISK OF SEVERE WEATHER OVER SOUTHERN ARKANSAS THIS AFTERNOON AND EVENING... EARLY THIS AFTERNOON...A FRONT WAS STATIONARY FROM AROUND PINE BLUFF TO HOT SPRINGS AND WALDRON. THE FRONT SEPARATED WARM AND HUMID AIR TO ITS SOUTH FROM SLIGHTLY COOLER AND DRIER AIR TO ITS NORTH. THE CONTRASTING AIR MASSES WILL CAUSE THE ATMOSPHERE TO BECOME UNSTABLE NEAR THE FRONT THIS AFTERNOON AND EVENING...WITH SCATTERED THUNDERSTORMS EXPECTED TO DEVELOP. STORMS THAT DEVELOP THIS AFTERNOON AND EVENING MAY BECOME SEVERE. THE MAIN SEVERE WEATHER THREAT WILL BE STRONG TO DAMAGING WIND... WITH DIME SIZE HAIL OR LARGER POSSIBLE. FREQUENT CLOUD TO GROUND LIGHTNING WILL ALSO ACCOMPANY THE STORMS. ACTIVATION OF STORM SPOTTERS...AMATEUR RADIO OPERATORS...AND EMERGENCY MANAGERS MAY BE REQUIRED THIS AFTERNOON AND EVENING. PEOPLE IN SOUTHERN ARKANSAS SHOULD PREPARE FOR SEVERE WEATHER. BE READY TO FIND A PLACE OF SAFETY IF A WARNING IS ISSUED FOR YOUR AREA. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...LOCAL TV AND CABLE TELEVISION FOR THE LATEST FORECASTS AND STATEMENTS FROM THE NATIONAL WEATHER SERVICE. 46
The Little Rock radar (KLZK), 137 km away, was scanning. The volume nearest the first event began at 23:08 UTC.
1 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Arkansas in 2001Every state in 2001This day in weather historyWarnings in Arkansas, August 2001
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5266060.